MAUDE Adverse Event Report: BOVIE MEDICAL MCKESSON; PRIVATE LABEL MCKESSON DISPOSABLE RETURN SPLIT PADS

BOVIE MEDICAL MCKESSON; PRIVATE LABEL MCKESSON DISPOSABLE RETURN SPLIT PADS
Catalog Number 22-ESRE
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility alleged the device tore the patient's skin.Device has not yet been made available from the user for evaluation.Limited information has been made available at this time as the reporter has not responded to our multiple requests for information.We will continue to follow up with the user for additional information.A follow up report will be submitted once additional information is received.
 
Event or Problem Description
The user facility is alleging that our mckesson branded 22-esre disposable grounding pads, lot # 2018-03-23 is "tearing their older patient's skin.".
 
Additional Manufacturer Narrative
The user facility was contacted five times via email and did not respond to our requests for additional information or to return the device for evaluation.Based on this information, this can been seen as the final report.If additional information is received that alleges additional patient involvement or need for corrective actions, a follow up report will be submitted.

Brand Name
MCKESSON
Common Device Name
PRIVATE LABEL MCKESSON DISPOSABLE RETURN SPLIT PADS
Manufacturer (Section D)
BOVIE MEDICAL
5115 ulmerton rd
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL
5115 ulmerton rd.
clearwater FL 33760
Manufacturer Contact
andy ferrell
3034 owen dr.
antioch, TN 37013
6159645553
MDR Report Key13653377
Report Number3007208013-2021-00015
Device Sequence Number20390664
Product Code GEI
UDI-Device Identifier20612479217458
UDI-Public20612479217458
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K092761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2021
Device Catalogue Number22-ESRE
Device Lot Number2018-03-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown